Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


Movable Curves and Semistable Sheaves

Title data

Greb, Daniel ; Kebekus, Stefan ; Peternell, Thomas:
Movable Curves and Semistable Sheaves.
In: International Mathematics Research Notices. Vol. 2016 (2016) Issue 2 . - pp. 536-570.
ISSN 1687-0247
DOI: https://doi.org/10.1093/imrn/rnv126

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 25 Nov 2020 09:27
Last Modified: 25 Nov 2020 09:27
URI: https://eref.uni-bayreuth.de/id/eprint/60392